# SDR SWAA2020110224109

- Difficulty date: October 17, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 46,549 hours, 27,832 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LEADING EDGE PANEL RIB CHORD NR 4 CRACKED AT FASTENER.  REMOVED AND REPLACED RIB CHORD NR 4 FOR LT HORIZONTAL LEADING EDGE PANEL, AS PER B737 SRM 51-40-02-0G-0 AND DWG, REF 186A1001.  SEALANT SQUEEZE OUT VERIFICATION ACCOMPLISHED PRIOR TO SQUEEZE OUT FASTENER INSTALLATION, AS PER SOPM 20-50-19.
